# SDR DALA2019032101831

- Difficulty date: January 31, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 76,591 hours, 34,213 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DURING SHOP VISIT INSTALLED OVERSIZED FASTENERS ON FR54 AND FR54A AT THE FORK ENDS AND REPLACED FRAME FORK F53, REPAIRED PER ER/A 574737-14AD SECTION I.
